ADI schemes with Ikonen-Toivanen splitting for pricing American put options in the Heston Model

TitleADI schemes with Ikonen-Toivanen splitting for pricing American put options in the Heston Model
Publication TypeJournal Article
Year of Publication2010
AuthorsHaentjens T, in't Hout K, Volders K
Secondary AuthorsSimos TE, Psihoyios G, Tsitouras C
JournalAIP Conference Proceedings
Volume1281
Pagination231-234
Keywordsfinite difference methods, matrix algebra, partial differential equations, stochastic systems
URLhttp://link.aip.org/link/?APC/1281/231/1
DOI10.1063/1.3498431